Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rash on neck/chest/face while having problems with kidney/gallbladder?

I m a 21 year old female,5 4 and 150 pounds. I ve been having problems with my kidneys and gallbladder, but now I keep getting a rash on my neck, chest and face. It usually doesn t itch, but it s been getting more frequent and worse. I have no idea what s triggering it- food, light, etc. It s started to make my neck start to swell (making it hard to swallow/breathe- but this could be anxiety). I get extremely warm when this happens, too.
Fri, 31 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Rash may be due to uremic dermaopathy or niacin deficiency or anemia or infection of submandibular lymph node. Until examination is done it is difficult to say what it is. Get it done ultrasound of the neck. Take tablet Levocetirizine for five days. If the symptoms not improved please post a photograph or consult with your nephrologist he will examine and treat you accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


What causes rash on neck/chest/face while having problems with kidney/gallbladder?

Hello, Rash may be due to uremic dermaopathy or niacin deficiency or anemia or infection of submandibular lymph node. Until examination is done it is difficult to say what it is. Get it done ultrasound of the neck. Take tablet Levocetirizine for five days. If the symptoms not improved please post a photograph or consult with your nephrologist he will examine and treat you accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist